Alert archive / Missouri / Flash Flood Watches in 2015
Flash Flood Watch 3, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood watch at May 29, 2015, 8:55 PM CDT for 23 counties in Missouri; 14 counties in Illinois. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- May 29, 2015, 8:55 PM CDT (01:55 UTC)
- Expired
- May 30, 2015, 7:00 PM CDT
- In force
- 22 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- None
All 37 counties
Bond County, IL, Calhoun County, IL, Clinton County, IL, Fayette County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Montgomery County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Lincoln County, MO, Madison County, MO, Moniteau County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Warren County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 15 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.9 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 82 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 750 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
235 WGUS63 KLSX 300155 FFALSX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 855 PM CDT FRI MAY 29 2015 ILZ098>102-MOZ036-041-042-047>052-059>065-072>075-084-085-099- 301000- /O.NEW.KLSX.FF.A.0003.150530T0155Z-150530T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-PIKE MO- BOONE MO-AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO- MONTGOMERY MO-LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO- FRANKLIN MO-ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO- CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO- IRON MO-MADISON MO-REYNOLDS MO- INCLUDING THE CITIES OF...EDWARDSVILLE...BELLEVILLE... BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES... UNION...ST LOUIS...FARMINGTON 855 PM CDT FRI MAY 29 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN SOUTHWEST ILLINOIS...CALHOUN IL...JERSEY IL...MADISON IL...MONROE IL AND ST. CLAIR IL. IN MISSOURI...AUDRAIN MO...BOONE MO... CALLAWAY MO...COLE MO...CRAWFORD MO...FRANKLIN MO...GASCONADE MO...IRON MO...JEFFERSON MO...LINCOLN MO...MADISON MO... MONITEAU MO...MONTGOMERY MO...OSAGE MO...PIKE MO...REYNOLDS MO...ST. CHARLES MO...ST. FRANCOIS MO...ST. LOUIS CITY MO... ST. LOUIS MO...STE. GENEVIEVE MO...WARREN MO AND WASHINGTON MO. * THROUGH SATURDAY MORNING * OCCASIONAL SHOWERS AND THUNDERSTORMS WILL OCCUR OVER THE WATCH AREA THROUGH AT LEAST DAWN SATURDAY MORNING...AND FOR MANY AREAS...WILL CONTINUE WELL INTO SATURDAY. ANY THUNDERSTORMS ARE EXPECTED TO BE VERY EFFICIENT RAINFALL PRODUCERS AND WILL LEAD TO WIDESPREAD MINOR NUISANCE FLOODING WITH THE POTENTIAL FOR MORE SERIOUS FLOODING OVER LOCALIZED AREAS WHERE HEAVY RAINFALL CAN FOCUS FOR A PERIOD OF TIME. WIDESPREAD RAINFALL AMOUNTS OF 1 TO 2 INCHES CAN BE EXPECTED THROUGH MIDDAY SATURDAY WITH LOCALLY HIGHER AMOUNTS. * HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER STREAMS AND RIVERS WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ TES
3 follow-up statements
900 WGUS63 KLSX 300736 FFALSX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 236 AM CDT SAT MAY 30 2015 MOZ036-041-042-047>050-300845- /O.CAN.KLSX.FF.A.0003.000000T0000Z-150530T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PIKE MO-BOONE MO-AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO- CALLAWAY MO- INCLUDING THE CITIES OF...BOWLING GREEN...COLUMBIA...MEXICO... JEFFERSON CITY 236 AM CDT SAT MAY 30 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL MISSOURI AND NORTHEAST MISSOURI HAS BEEN CANCELED. THE HEAVIEST RAINFALL IS EXPECTED TO REMAIN EAST OF THE AREA THROUGH THIS AFTERNOON...THEREFORE THE FLASH FLOOD WATCH HAS BEEN CANCELED. $$ ILZ058>060-064-065-069-070-074-079-301800- /O.EXB.KLSX.FF.A.0003.000000T0000Z-150531T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...CHESTER 236 AM CDT SAT MAY 30 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE PORTIONS OF SOUTH CENTRAL ILLINOIS AND SOUTHWEST ILLINOIS...INCLUDING THE FOLLOWING AREAS...IN SOUTH CENTRAL ILLINOIS...BOND IL...CLINTON IL... FAYETTE IL...MARION IL...MONTGOMERY IL AND WASHINGTON IL. IN SOUTHWEST ILLINOIS...GREENE IL...MACOUPIN IL AND RANDOLPH IL. * THROUGH THIS EVENING * PERIODS OF SHOWER AND THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING. RAINFALL AMOUNTS OF 1 TO 2 INCHES CAN BE EXPECTED...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. * HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING OR POOR DRAINAGE AREAS...AND POSSIBLY DANGEROUS FLASH FLOODING ON SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER STREAMS AND RIVERS WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ ILZ098>102-MOZ051-052-059>065-072>075-084-085-099-301800- /O.EXT.KLSX.FF.A.0003.000000T0000Z-150531T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL- MONTGOMERY MO-LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO- FRANKLIN MO-ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO- CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO- IRON MO-MADISON MO-REYNOLDS MO- INCLUDING THE CITIES OF...EDWARDSVILLE...BELLEVILLE... ST CHARLES...UNION...ST LOUIS...FARMINGTON 236 AM CDT SAT MAY 30 2015 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF SOUTHWEST ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST ILLINOIS...CALHOUN IL...JERSEY IL...MADISON IL...MONROE IL AND ST. CLAIR IL. IN MISSOURI... CRAWFORD MO...FRANKLIN MO...GASCONADE MO...IRON MO...JEFFERSON MO...LINCOLN MO...MADISON MO...MONTGOMERY MO...REYNOLDS MO... ST. CHARLES MO...ST. FRANCOIS MO...ST. LOUIS CITY MO...ST. LOUIS MO...STE. GENEVIEVE MO...WARREN MO AND WASHINGTON MO. * THROUGH THIS EVENING * PERIODS OF SHOWER AND THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING. RAINFALL AMOUNTS OF 1 TO 2 INCHES CAN BE EXPECTED...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. * HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING OR POOR DRAINAGE AREAS...AND POSSIBLY DANGEROUS FLASH FLOODING ON SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER STREAMS AND RIVERS WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ CVKING
673 WGUS63 KLSX 302034 FFALSX FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 334 PM CDT SAT MAY 30 2015 ILZ058-059-079-098>102-MOZ051-052-059>065-072>075-084-085-099- 302145- /O.CAN.KLSX.FF.A.0003.000000T0000Z-150531T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENE IL-MACOUPIN IL-RANDOLPH IL-CALHOUN IL-JERSEY IL-MADISON IL- ST. CLAIR IL-MONROE IL-MONTGOMERY MO-LINCOLN MO-GASCONADE MO- WARREN MO-ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO- ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-WASHINGTON MO- ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-MADISON MO-REYNOLDS MO- INCLUDING THE CITIES OF...CHESTER...EDWARDSVILLE...BELLEVILLE... ST CHARLES...UNION...ST LOUIS...FARMINGTON 334 PM CDT SAT MAY 30 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST ILLINOIS AND MISSOURI HAS BEEN CANCELLED. THE THREAT OF HEAVY RAINFALL CONDUCING TO FLASH FLOODING HAS ENDED. $$ ILZ060-064-065-069-070-074-310000- /O.CON.KLSX.FF.A.0003.000000T0000Z-150531T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-MARION IL- WASHINGTON IL- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM 334 PM CDT SAT MAY 30 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTH CENTRAL ILLINOIS...INCLUDING THE FOLLOWING AREAS...BOND IL...CLINTON IL...FAYETTE IL...MARION IL... MONTGOMERY IL AND WASHINGTON IL. * UNTIL 7 PM CDT THIS EVENING * A FINAL ROUND OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE AREA THROUGH THE REMAINDER OF THE AFTERNOON AND INTO THE EARLY EVENING. LOCALLIZED RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE. * HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING OR POOR DRAINAGE AREAS...AND POSSIBLY DANGEROUS FLASH FLOODING ON SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER STREAMS AND RIVERS WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. && $$
791 WGUS63 KLSX 310005 FFALSX FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 705 PM CDT SAT MAY 30 2015 ILZ060-064-065-069-070-074-310115- /O.EXP.KLSX.FF.A.0003.000000T0000Z-150531T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-MARION IL- WASHINGTON IL- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM 705 PM CDT SAT MAY 30 2015 ...FLASH FLOOD WATCH HAS EXPIRED... THE FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL ILLINOIS HAS EXPIRED. WHILE THE CHANCE FOR SHOWERS WILL REMAIN RELATIVELY HIGH THROUGH THE EVENING HOURS...EXPECTED RAINFALL AMOUNTS ARE LOW AND WILL HAVE MINIMAL IMPACT. $$ TES
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood watch went out at May 29, 6:01 PM CDT, 2 hours 54 minutes earlier.
Area forecast discussion, May 29, 6:01 PM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 601 PM CDT Fri May 29 2015 .SHORT TERM: (Through Late Tonight) Issued at 340 PM CDT Fri May 29 2015 Complex of showers and thunderstorms ahead of an MCV over E OK will slowly translate north and eastward overnight. Main threat with this feature looks to be the potential for localized heavy rainfall due to long/narrow CAPE profiles with high PWAT values and slow translational speed of convection. Best bet right now of where heaviest axis of rainfall would be across south-central Missouri extending toward the Missouri River between KCOU and KSUS where 1.00-1.50"+ of rain is likely. Threat of widespread severe weather continues to look low as low-level atmosphere nocturnally stabilizes through the evening hours along with weak deep-layer shear. However...cannot rule out an isolated strong wind gust or two in any heavy precipitation core. Another seasonably mild night should be in store ahead of synoptic cold front which will move into northwestern sections of the are very late tonight. Lows are expected to be in the 60s. Gosselin .LONG TERM: (Saturday through Next Friday) Issued at 340 PM CDT Fri May 29 2015 (Saturday-Saturday Night) Front will slowly progress south and east on Saturday clearing the CWFA by late afternoon per latest model guidance. Showers and thunderstorms along and ahead of the front along with post-frontal showers as UL jet streak backbuilds. A few storms across southeast Missouri and southwest Illinois may be strong to severe with CAPE values of 1000-1500 J/kg and 0-6km shear on the order of 20 knots or so. Isolated severe wind gusts along with small hail look to be the primary threats. A cooler day compared to this afternoon is also expected due to copious amounts of cloud cover...precipiation...and cold advection commencing to the northwest of the low-level baroclinic zone. Coolest conditions will be across portions of northeast Missouri with highs only in the mid 60s with warmest highs near 80 degrees toward KFAM and KSLO. Cold/dry advection begins to really amplify and take hold late Saturday night as low-level anticyclone slides southeast toward the Great Lakes. Chances of showers should wane overnight from north to south as the drier/more stable air filters in from the north and east. A cool night for very late May should be in store just from the strength of the cold advection as clouds look to linger across the area. Look for lows to range from the upper 40s to mid 50s from north to south across the bi-state area. (Sunday-Friday) The Sunday through Friday timeframe will be marked by mostly dry weather along with moderating temperatures. Cool day still appears to be in store on Sunday with highs likely failing to hit 70 degrees across the area. Upper-level low as previous forecaster mentioned looks to get stuck beneath/to the south of building ridge axis across lower Mississippi Valley. This should yield fairly tranquil/dry weather through much of next week with highs warming back above normal by Wednesday. Next chance of showers/storms still appears to be on Thursday though large model disagreements do exist between the GFS/ECMWF with the European solution continuing the dry trend while the GFS brings the area some showers/storms. Gosselin && .AVIATION: (For the 00z TAFs through 00z Saturday Evening) Issued at 505 PM CDT Fri May 29 2015 Most of the showers/storms across southeast MO and southwest IL should remain southeast of the St Louis metro area this evening. Large area of showers and thunderstorms across west central and southwest MO ahead or northeast of an upper level disturbance and associated surface low will shift northeast through the taf sites tonight. A strong southerly low level jet will also lead to redevelopment of convection across our area late tonight. The MOS cloud guidance is consistent in dropping the cloud ceilings late tonight and Saturday morning down to around 1000-1500 feet. Prevailing surface winds will be mainly sly for most of tonight, then shift to a nwly direction Saturday morning as the surface low moves northeastward through southeastern MO and as a cold front now across the northern Plains drops southeastward through our area. The showers and thunderstorms will taper off from northwest to southeast on Saturday. Specifics for KSTL: Most of the showers/storms across southeast MO and southwest IL should remain southeast of STL this evening, but larger area of showers and storms across southwest MO will move northeastward into STL by late evening, then continue for much of the rest of the night into at least Saturday morning. The cloud ceiling will drop later tonight and Saturday morning down to around 1000-1500 feet. Prevailing surface winds will be s-sely tonight, although there will be some variability near thunderstorms. The surface wind will become nwly Saturday morning. The showers and storms should taper off Saturday afternoon and evening after passage of the surface low and cold front, but cloud ceilings will remain low. GKS && .PRELIMINARY POINT TEMPS/POPS: Saint Louis 68 76 54 66 / 90 80 30 5 Quincy 64 67 47 65 / 80 60 10 0 Columbia 64 69 51 66 / 90 30 20 5 Jefferson City 64 71 49 66 / 90 40 20 5 Salem 70 77 54 67 / 60 70 40 10 Farmington 67 76 54 65 / 70 70 30 10 && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, May 29, 8:55 PM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 855 PM CDT FRI MAY 29 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-301200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 855 PM CDT FRI MAY 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED ACROSS THE ENTIRE AREA. LOCALIZED HEAVY RAINFALL AMOUNTS ARE EXPECTED IN SOME AREAS IN CENTRAL...EAST CENTRAL...AND SOUTHEAST MISSOURI AND METROPOLITAN ST LOUIS AND COULD LEAD TO FLOODING. PLEASE REFER TO THE FLASH FLOOD WATCH THAT IS IN EFFECT FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL END FROM WEST TO EAST ON SATURDAY. THE FLASH FLOOD WATCH CONTINUES THROUGH SATURDAY MORNING FOR PARTS OF THE AREA. THERE IS A CHANCE FOR THUNDERSTORMS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ATTENTION IS REQUIRED. SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS IN EXCESS OF AN INCH OR ANY FLOODING...IF OBSERVED...TO THE NATIONAL WEATHER SERVICE. TES
In the hours before
Local storm report, May 29, 4:49 PM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
449 PM CDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM FLOOD 2 SE NEW ATHENS 38.30N 89.85W
05/29/2015 ST. CLAIR IL TRAINED SPOTTER
3 TO 4 INCHES OF WATER FLOWING OVER IL HWY 13. WATER IS
COMING OUT OF THE FIELDS AND THE DITCHES ARE OVERFLOWING
ONTO THE ROAD. LOCATION IS APPROXIMATE.
&&
MILLERThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 11:16 AM CDT | River Flood Warning | LSX | Perry, Sainte Genevieve | 6 days |
| May 30, 2:31 PM CDT | Areal Flood Advisory | LSX | Clinton, Monroe, Randolph, Saint Clair, Washington | 6 hr |
Nearby
Flash Flood Watches in Missouri, 2015Flash Flood Watches in Illinois, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.